# SDR AU991046

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- Propeller: Hamstd 14SF23
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 292110005A12C1
- Condition: Chafed
- Location: Ac Power System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) WIRING IN LEFT AC CONTACTOR BOX SHORT CIRCUITING DUE TO CHAFING.  LEFT AC GCU FOUND TO BE FAULTY.
